# SDR MWEA010488

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101631
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RIGHT SIDE FORWARD FACE 19 INCHES OUTBOARD OF DOOR CUT OUT 2 INCHES ABOVE NR 9 RADIAL HAS SMALL DENTS.   REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
